# SDR USAA2012022800002

- Difficulty date: February 16, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453T153716
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - AFT SUPPORT ANGLE IS DAMAGED AT AFT CARGO COMPARTMENT CEILING STRUCTURE AT BS 1320, RBL 78.  REPLACED AFT SUPPORT ANGLE AT BS 1320, RBL 78 IAW B767 SRM 51-40-02-0G PAR 8 FIG 12 & BOEING DRAWING 453T1527.
